Ask an expert
Question

12 Feb 2009

HBP medication
I' m on Ziak 2.5mg for bp but it' s not doing the job. Now Dr. wants to up the dose to 5mg. What r the normal side effects of Ziak. I' ve been getting pains in my legs + feet since starting on this medication 4 mths ago. Could this b one of the side effects? My average bp reading is still in the region of 160/90.
Answer 372 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Yes, the pain is indeed a potential side-effect of ziak - Speak to your doc regarding an alternative treatment as soon as possible to get that BP down
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.